MathSciNet Relay Station
MathSciNet bibliographic data
MR1686995 (2000c:93111) 93E15 (93D15)
Chabour, R.; Oumoun, M. On a universal formula for the stabilization of control stochastic nonlinear systems. Stochastic Anal. Appl. 17 (1999), no. 3, 359–368.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement